# SDR AALA201708119018

- Difficulty date: August 7, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 21,205 hours, 17,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17004075001
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND FORWARD MAIN CABIN FLOORBEAM ANGLE AT FRAME 14 AND Y720. REPLACED FLOORBEAM ANGLE IAW DWG 170-00822-503.
